# SDR REXA201000241

- Difficulty date: November 3, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 17,470 hours, 16,053 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 BULKHEAD AT PARK BRAKE CABLE PASS THROUGH HOLE FAILS NDTM WITH AN INDICATION ON I/B SIDE OF HOLE GREATER THAN 50 PERCENT SCREEN HEIGHT APPROXIMATELY .3 INCH LONG.  COMPLIED WITH PERMANENT REPAIR OF FS 202.75 BULKHEAD AT PARKING BRAKE CABLE PASS THROUGH HOLE IAW BOMBARDIER REO 601R-53-11-563 AND BSC STANDARD REPAIR 601R-53-0101A.
